# SDR HEEA060081

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3017600
- Condition: Overtemp
- Location: Engine Bay
- Part time: 13,587 hours
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ITT ABOVE 900 DEGREES FOR OVER 40 SECONDS.
